# SDR SWAA2023103003812

- Difficulty date: September 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS747 AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT 2023-594334<[01] PERFORMED PERMANET REPAIR ON CARGO TRACK BETWEEN BS727D TO BST 727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1;2 DWG 146A7501 SHEET 27 REV-.SEE FAULT TTG8Q00NLNQ9; SEE INDIVIDUAL SIGN OFF BELOW..;[02] EDITED STEP 1  PERFORMED PERMANET REPAIR ON CARGO TRACK BETWEEN BS727D TO BST 727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1;2 DWG 146A7501 SHEET 27 REV-.SEE FAULT TTG8Q00NLNQ9 FOR DOCUMENTED REPAIR; SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED PERMANET REPAIR ON CARGO TRACK BETWEEN BS727D TO BST 727E AT LEVEL RBL13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIG 203 SHEET 1;2 DWG 146A7501 SHEET 27 REV-.SEE FAULT TTG8Q00NLNQ9 FOR DOCUMENTED REPAIR; SEE INDIVIDUAL SIGN OFF BELOW.
